MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. FLOCATH QUICK HYDROPHILIC 12FR; CATHETER, URETHRAL

TELEFLEX MEDICAL SDN. BHD. FLOCATH QUICK HYDROPHILIC 12FR; CATHETER, URETHRAL
Model Number IPN050861
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report represents the unused device.The device has not been returned for investigation.
 
Event or Problem Description
Patient called in and stated that he was severely injured by the catheter he received from us.He was hospitalized due the catheter having a sharp point at the end it punctured him and caused bleeding.He stated he found 2 catheters in the shipment he just received with the point on the end.
 
Additional Manufacturer Narrative
(b)(4).The batch card(s) for the complaint lot(s) was reviewed all samples passed qa inspection.There was no complaint sample returned for investigation.Therefore, no physical assessment could be conducted.No samples were provided to conduct further investigation.From the simulation using similar product and dhr review, the potential root cause of the complaint defect was unable to be identified.Hence, the complaint is not confirmed.
 
Event or Problem Description

Brand Name
FLOCATH QUICK HYDROPHILIC 12FR
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key13952315
Report Number8040412-2022-00080
Device Sequence Number20459436
Product Code GBM
UDI-Device Identifier04026704323876
UDI-Public04026704323876
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183461
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/28/2026
Device Model NumberIPN050861
Device Catalogue Number220400120
Device Lot NumberKME21B0115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date03/30/2022
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown